# SDR CALA2025031102728

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 123,268 hours, 18,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF-WING ESCAPE SLIDE SYSTEM DISARMED REF AMM TASK 25-65-00-042-001 REARMED LT AND RT OFF-WING EASCAPE SLIDE SYSTEMS IAW AMM 25-65-00-442-010 REARMED IN COMPLIANCE WITH AMM 25-65-00-442-010 AND RII
